Profil

STECCONI Michele

University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)

Main Referenced Co-authors
Lerario, Antonio (1)
lerario, Antonio (1)
Main Referenced Disciplines
Mathematics (4)

Publications (total 4)

The most downloaded
18 downloads
lerario, A., & Stecconi, M. (In press). Maximal and Typical topology of real polynomial singularities. Annales de l'Institut Fourier. https://hdl.handle.net/10993/54309

The most cited

2 citations (WOS)

Stecconi, M. (2022). Kac-Rice formula for transverse intersections. Analysis and Mathematical Physics, 12, 44. doi:10.1007/s13324-022-00654-0 https://hdl.handle.net/10993/54206

lerario, A., & Stecconi, M. (In press). Maximal and Typical topology of real polynomial singularities. Annales de l'Institut Fourier.
Peer Reviewed verified by ORBi

Stecconi, M. (2022). Kac-Rice formula for transverse intersections. Analysis and Mathematical Physics, 12, 44. doi:10.1007/s13324-022-00654-0
Peer Reviewed verified by ORBi

Stecconi, M. (2022). Isotropic random spin weighted functions on S2 vs isotropic random fields on S3. Theory of Probability and Mathematical Statistics, 107, 77-109.
Peer Reviewed verified by ORBi

Lerario, A., & Stecconi, M. (2021). What is the degree of a smooth hypersurface? Journal of Singularities, 23, 205-235. doi:10.5427/jsing.2021.23l
Peer reviewed

Contact ORBilu